# SDR SWAA2022022429900

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION ** ON WASTE TANK FWD POST BS 947 RBL 21 BULKHEAD FLOOR SUPPORT / REMOVED AND REPLACED BULKHEAD FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 149A8117 REV C AND DWG 149A818 REV B AT STA 947 RBL 21 80003U 5NOV18
